# SDR UIEA2014091200439

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,393 hours, 21,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 1084006
- Condition: Seized
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING RT PACK INOPERATIVE LIGHT ILLUMINATED.  FOUND RT ACM SEIZED, R & R IAW AMM.
